# SDR SWAA960318

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21337
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465115
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NUMBER 6 L/E SLAT WOULD NOT RETRACT.  RECYCLED FLAPS, NO HELP.  AIRCRAFT RETURNED TO ONT AND MADE AN UNEVENTFUL LANDING.  REPLACED NR 6 SLAT ACTUATOR AND OPERATION CHECKED PER BOEING M/M.
